Alert archive / Colorado / Freeze Warnings in 2015

Freeze Warning 3, NWS Pueblo, CO

October 22, 20155 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Oct 22, 2015, 11:51 AM MDT for 5 counties in Colorado. It took effect at Oct 23, 2015, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2015, 11:51 AM MDT (17:51 UTC)
In effect from
Oct 23, 2015, 2:00 AM MDT
Expired
Oct 23, 2015, 7:40 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.9 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2015-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2015-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WWUS75 KPUB 221751
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1151 AM MDT THU OCT 22 2015

COZ069>071-230300-
/O.UPG.KPUB.FZ.A.0002.151023T0800Z-151023T1500Z/
/O.NEW.KPUB.FZ.W.0003.151023T0800Z-151023T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
1151 AM MDT THU OCT 22 2015

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS FALLING INTO THE UPPER 20S AND LOWER 30S. 
  THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF 
  THE VALLEY...INCLUDING THE ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
891 
WWUS75 KPUB 230242
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
842 PM MDT THU OCT 22 2015

COZ069>071-231045-
/O.CON.KPUB.FZ.W.0003.151023T0800Z-151023T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
842 PM MDT THU OCT 22 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
FRIDAY...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS FALLING INTO THE UPPER 20S AND LOWER 30S. 
  THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF 
  THE VALLEY...INCLUDING THE ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
096 
WWUS75 KPUB 231025
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
425 AM MDT FRI OCT 23 2015

COZ069>071-231500-
/O.CON.KPUB.FZ.W.0003.000000T0000Z-151023T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
425 AM MDT FRI OCT 23 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...THE SAN LUIS VALLEY.

* TEMPERATURE...LOWS FALLING INTO THE UPPER 20S AND LOWER 30S. 
  THE COLDEST READINGS ARE EXPECTED IN THE CENTRAL PORTIONS OF 
  THE VALLEY...INCLUDING THE ALAMOSA AREA. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

COZ084-085-089-095-096-231830-
/O.NEW.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
425 AM MDT FRI OCT 23 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM MDT SATURDAY. 

* LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY. 

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER
  TO MID 30S...WITH AREAS OF FROST EXPECTED OVERNIGHT.

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT OUTSIDE
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
845 
WWUS75 KPUB 231340
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
740 AM MDT FRI OCT 23 2015

COZ069>071-231445-
/O.CAN.KPUB.FZ.W.0003.000000T0000Z-151023T1500Z/
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
INCLUDING...CENTER...DEL NORTE...ALAMOSA...MONTE VISTA...
MANASSA...LA JARA...ANTONITO...SANFORD...SAN LUIS...
FORT GARLAND...BLANCA
740 AM MDT FRI OCT 23 2015

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES IN THE 30S ACROSS THE SAN LUIS VALLEY WILL CONTINUE
TO WARM AS THE SUN RISES THIS MORNING. 

$$

COZ084-085-089-095-096-232145-
/O.CON.KPUB.FR.Y.0004.151024T0900Z-151024T1500Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-CROWLEY COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
ORDWAY...OLNEY SPRINGS...EADS...SHERIDAN LAKE
740 AM MDT FRI OCT 23 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM MDT
SATURDAY...

* LOCATION...EL PASO COUNTY...CROWLEY COUNTY AND KIOWA COUNTY.

* TEMPERATURE...LOW TEMPERATURES TONIGHT WILL FALL INTO THE 
  LOWER TO MID 30S...WITH AREAS OF FROST EXPECTED OVERNIGHT. 

* IMPACT...TENDER PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  OUTSIDE UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 22, 4:13 AM MDT, 7 hours 38 minutes earlier.

Area forecast discussion, Oct 22, 4:13 AM MDT, 7 hours 38 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
413 AM MDT THU OCT 22 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM MDT THU OCT 22 2015

UPR LOW NR THE FOUR CORNERS REGION THIS MORNING WILL LIFT
NORTHEASTWARD ACRS THE STATE DURING THE DAY.  OVERNIGHT THE
WEAKENING SYSTEM WILL THEN MOVE INTO WRN NE AND WRN SD.

THIS MORNING WIDESPREAD LIGHT TO MODERATE RAIN CONTINUES OVR THE
SERN PLAINS. THIS PCPN IS EXPECTED TO LIFT NORTHWARD THIS
MORNING...WITH PCPN CHANCES DECREASING OR ENDING FROM SOUTH TO
NORTH.  THE CONTDVD AND THE REST OF THE MOUNTAINS...SHOULD CONTINUE
TO SEE PCPN THRU THE MORNING HOURS.  THIS AFTERNOON AS THE LOW MOVES
INTO NORTH CENTRAL CO...PCPN IS LARGELY EXPECTED TO END BY EVENING
ACRS THE SERN PLAINS...WITH MAYBE JUST SOME ISOLD SHOWERS/TSTMS
BEING POSSIBLE.  PCPN WRAPPING AROUND THE UPR LOW WL CONTINUE TO
AFFECT THE CONTDVD THRU THE AFTERNOON...AS WELL AS THE PIKES PEAK
AND TELLER COUNTY AREA...AND INSTABILITY MAY KEEP SCT SHOWERS/TSTMS
GOING OVR THE SERN MTNS AND SAN LUIS VALLEY. THERE WL CONTINUE TO BE
SOME SNOW ACCUMULATIONS OVR THE HIGH ELEVATIONS TODAY...WITH A FEW
ADDITIONAL INCHES. HIGH TEMPS TODAY WL REMAIN BELOW AVERAGE.

TONIGHT AS THE LOW MOVES FARTHER NORTH AND EAST OF THE AREA...MOST
LOCATIONS SHOULD SEE THE ENDING OF PCPN.  HOWEVER WOULD EXPECTED
MSTR AROUND THE BACK SIDE OF THE UPR SYSTEM IN THE NW FLOW...TO
CONTINUE BRINGING SNOW TO THE CENTRAL CO MTNS THRU THE NIGHT WITH
ANOTHER FEW INCHES EXPECTED.  IT LOOKS LIKE PORTIONS OF THE SAN LUIS
VALLEY WILL SEE FREEZING TEMPS LATE TONIGHT...SO WL ISSUE A FREEZE
WATCH.  THE CENTRAL (LOWER ELEVATION) AREAS OF THE VALLEY WL SEE THE
COLDEST READINGS...IN THE UPR 20S.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 413 AM MDT THU OCT 22 2015

FRIDAY-SATURDAY...MODERATE WEST TO NORTHWEST FLOW ALOFT PROGGED
ACROSS THE REGION AS OLD UPPER LOW CONTINUES TO WEAKEN AND LIFT OUT
ACROSS THE NORTHERN HIGH PLAINS INTO THE UPPER GREAT LAKES...AS
ANOTHER EMBEDDED SHORT WAVE MOVING ACROSS THE GREAT BASIN EARLY
FRIDAY CONTINUES TO TRANSLATE ACROSS THE ROCKIES FRIDAY NIGHT AND
INTO CENTRAL HIGH PLAINS THROUGH THE DAY SATURDAY.

THE PASSING NORTHERN HIGH PLAINS SYSTEM SENDS A BACK DOOR COLD FRONT
ACROSS THE EASTERN PLAINS EARLY FRIDAY...WITH MIXING ASSOCIATED WITH
FRONT ALLOWING FOR TEMPERATURES TO BRIEFLY WARM TO NEAR SEASONAL
LEVELS EARLY FRIDAY AFTERNOON BEFORE COOLING THROUGH THE LATE
AFTERNOON AND EVENING WITH DEVELOPING LOW LEVEL UPSLOPE FLOW.
INCREASING UVV AND MOISTURE ASSOCIATED WITH THE GREAT BASIN SYSTEM
BRINGS ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS ACROSS THE
AREA LATE FRIDAY MORNING THROUGH THE EVENING. BEST COVERAGE THROUGH
THE AFTERNOON REMAINS OVER AND NEAR THE HIGHER TERRAIN OF THE
CONTDVD...WITH SHOWERS SPREADING EAST ACROSS THE EASTERN MOUNTAINS
AND IMMEDIATE ADJACENT PLAINS FRIDAY EVENING.

SNOW LEVELS LOOK TO BE AOA 9000 FT THROUGH THE AFTERNOON WITH SNOW
LEVELS POSSIBLY DOWN TO 7000 FEET FRIDAY EVENING...AS H7 TEMPS FALL
TO BETWEEN 0C AND -2C OVERNIGHT. QUICK MOVEMENT OF THE SYSTEM TO
LIMIT SNOW ACCUMULATIONS THOUGH CANT RULE OUT A QUICK 1 TO 4 INCHES
ACROSS THE HIGHER TERRAIN BY FRIDAY NIGHT. COOL AIR ALOFT AND
CLEARING SKIES FROM WEST TO EAST WITH DEVELOPING SUBSIDENCE BEHIND
THE SYSTEM WILL ALLOW FOR TEMPERATURES TO FALL OVERNIGHT...AND
WILL SEE SOME SUB FREEZING TEMPERATURES ACROSS THE SAN LUIS VALLEY
AND POSSIBLY ACROSS PORTIONS OF NORTHERN EL PASO COUNTY EARLY
SATURDAY MORNING. DRY WEATHER WITH NEAR SEASONAL TEMPERATURES
REMAINS IN THE OFFING FOR THE REST OF SATURDAY.

SUNDAY-WEDNESDAY...WARM WESTERLY FLOW ALOFT EXPECTED ACROSS THE AREA
THROUGH MONDAY. LATEST MODELS ARE A TAD SLOWER WITH THE NEXT SYSTEM...NOW
DIGGING ACROSS THE ROCKIES LATE MONDAY AND TUESDAY...BRINGING ANOTHER
QUICK SHOT OF RAIN AND SNOW AND COOLER TEMPERATURES MONDAY NIGHT THROUGH
TUESDAY NIGHT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 413 AM MDT THU OCT 22 2015

KPUB SHOULD HAVE LOW VFR OR MVFR CIGS THRU ABOUT MIDMORNING WITH THE
POTENTIAL FOR SOME LIGHT RAIN. CIGS SHOULD THEN LIFT INTO EARLY
AFTERNOON WITH COVER COVER THEN EXPECTED TO DECREASE.

KCOS SHOULD SEE MVFR CIGS THRU MID TO LATE MORNING WITH THE
POTENTIAL FOR SOME LIGHT RAIN.  CIGS SHOULD THEN LIFT IN THE VFR
CATEGORY.

KALS WILL SEE MVFR OR LOW VFR CIGS THRU ABOUT MIDMORNING.  CIGS
SHOULD THEN BE VFR...WITH THE POSSIBILITY OF A FEW SHOWERS/TSTMS
INTO THE EARLY EVENING HOURS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR COZ058-
060-066-068-073-075-080-082.

FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
COZ069>071.

&&

SHORT TERM...28
LONG TERM...MW
AVIATION...28
Hazardous weather outlook, Oct 22, 6:18 AM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
618 AM MDT THU OCT 22 2015

COZ058>089-093>099-231230-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
618 AM MDT THU OCT 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
THE MAIN STORM THREATS WILL BE LIGHTNING AND WIND GUSTS AROUND 40
MPH.  AN ADDITIONAL 1 TO 4 INCHES OF SNOW ACCUMULATIONS WILL BE
POSSIBLE...MAINLY ABOVE 10000 FEET.

IN THE SAN LUIS VALLEY TONIGHT...FREEZING TEMPERATURES WILL BE
POSSIBLE.  LOW TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 20S
AND LOWER 30S.  THE COLDEST READINGS ARE EXPECTED IN CENTRAL
PORTIONS OF THE VALLEY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER AND NEAR THE
HIGHER TERRAIN FRIDAY AFTERNOON THROUGH FRIDAY NIGHT...AND AGAIN
MONDAY NIGHT THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE...MAINLY ABOVE 10000 FEET.

28/23

In the hours before

Local storm report, Oct 22, 9:17 AM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
917 AM MDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
10/22/2015  M0.83 INCH       EL PASO            CO   TRAINED SPOTTER

&&

PP
Local storm report, Oct 22, 9:18 AM MDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
918 AM MDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       1 NE LA JUNTA           37.99N 103.53W
10/22/2015  M0.93 INCH       OTERO              CO   TRAINED SPOTTER

&&

PP
Local storm report, Oct 22, 9:45 AM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
945 AM MDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       1 NE LA JUNTA           37.99N 103.53W
10/22/2015  M0.93 INCH       OTERO              CO   TRAINED SPOTTER

0916 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
10/22/2015  M0.83 INCH       EL PASO            CO   TRAINED SPOTTER

0838 AM     HEAVY RAIN       1 SSW RYE               37.91N 104.94W
10/22/2015  M0.99 INCH       PUEBLO             CO   TRAINED SPOTTER

0751 AM     HEAVY RAIN       7 ESE TEXAS CREEK       38.37N 105.46W
10/22/2015  M0.44 INCH       FREMONT            CO   TRAINED SPOTTER

0731 AM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.72W
10/22/2015  M1.08 INCH       PUEBLO             CO   TRAINED SPOTTER

0728 AM     HEAVY RAIN       2 S ALAMOSA             37.43N 105.87W
10/22/2015  M0.57 INCH       ALAMOSA            CO   ASOS

0717 AM     HEAVY RAIN       2 W RYE                 37.92N 104.96W
10/22/2015  M1.14 INCH       PUEBLO             CO   NWS EMPLOYEE

0657 AM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
10/22/2015  M0.45 INCH       EL PASO            CO   TRAINED SPOTTER

0635 AM     HEAVY RAIN       4 S CHERAW              38.05N 103.51W
10/22/2015  M0.74 INCH       OTERO              CO   ASOS

0633 AM     HEAVY RAIN       4 W LAMAR               38.07N 102.69W
10/22/2015  M0.94 INCH       PROWERS            CO   ASOS

0601 AM     HEAVY RAIN       4 SW CAMPO              37.06N 102.63W
10/22/2015  M1.45 INCH       BACA               CO   MESONET

            24 HR AMOUNT

0600 AM     HEAVY RAIN       5 ESE WETMORE           38.21N 105.00W
10/22/2015  M0.78 INCH       PUEBLO             CO   MESONET

            24 HR AMOUNT

0600 AM     HEAVY RAIN       1 S THATCHER            37.54N 104.03W
10/22/2015  M1.05 INCH       LAS ANIMAS         CO   MESONET

            24 HR AMOUNT

0559 AM     HEAVY RAIN       1 WNW COLORADO CITY     37.95N 104.87W
10/22/2015  M0.99 INCH       PUEBLO             CO   MESONET

            24 HR AMOUNT

0559 AM     HEAVY RAIN       2 NW SAN ISABEL         38.00N 105.06W
10/22/2015  M0.67 INCH       CUSTER             CO   MESONET

            24 HR AMOUNT

0558 AM     HEAVY RAIN       8 NW GARDNER            37.86N 105.28W
10/22/2015  M0.59 INCH       HUERFANO           CO   MESONET

            24 HR AMOUNT

0557 AM     HEAVY RAIN       6 ESE WESTON            37.09N 104.92W
10/22/2015  M1.04 INCH       LAS ANIMAS         CO   MESONET

            24 HR AMOUNT

0557 AM     HEAVY RAIN       3 SW SWISSVALE          38.44N 105.96W
10/22/2015  M1.05 INCH       FREMONT            CO   MESONET

            24 HR AMOUNT

0556 AM     HEAVY RAIN       9 W ORTIZ               37.02N 106.20W
10/22/2015  M0.71 INCH       CONEJOS            CO   MESONET

            24 HR AMOUNT

0555 AM     HEAVY RAIN       4 WSW BUENA VISTA       38.83N 106.21W
10/22/2015  M0.74 INCH       CHAFFEE            CO   MESONET

            24 HR AMOUNT

0554 AM     HEAVY RAIN       8 ENE LAMAR             38.11N 102.48W
10/22/2015  M0.82 INCH       PROWERS            CO   USGS

            24 HR AMOUNT

0553 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
10/22/2015  M1.82 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0553 AM     HEAVY RAIN       11 E THATCHER           37.55N 103.83W
10/22/2015  M1.83 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0552 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
10/22/2015  M1.65 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0552 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
10/22/2015  M2.22 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0551 AM     HEAVY RAIN       6 SE TYRONE             37.39N 104.13W
10/22/2015  M2.51 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0551 AM     HEAVY RAIN       14 SSW HIGBEE           37.59N 103.55W
10/22/2015  M1.00 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0550 AM     HEAVY RAIN       17 E THATCHER           37.52N 103.72W
10/22/2015  M0.93 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0550 AM     HEAVY RAIN       12 ESE THATCHER         37.49N 103.83W
10/22/2015  M0.99 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0549 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
10/22/2015  M1.23 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0549 AM     HEAVY RAIN       15 E MODEL              37.35N 103.96W
10/22/2015  M1.26 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0206 AM     HEAVY RAIN       3 ESE HOEHNE            37.26N 104.34W
10/22/2015  M1.53 INCH       LAS ANIMAS         CO   ASOS

1244 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
10/22/2015  M0.82 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1243 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
10/22/2015  M0.82 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1243 AM     HEAVY RAIN       11 E THATCHER           37.55N 103.83W
10/22/2015  M0.84 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1242 AM     HEAVY RAIN       6 SE TYRONE             37.39N 104.13W
10/22/2015  M1.85 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1242 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
10/22/2015  M1.25 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1241 AM     HEAVY RAIN       12 ESE THATCHER         37.49N 103.83W
10/22/2015  M0.60 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1241 AM     HEAVY RAIN       17 E THATCHER           37.52N 103.72W
10/22/2015  M0.53 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1240 AM     HEAVY RAIN       15 E MODEL              37.35N 103.96W
10/22/2015  M0.85 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1240 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
10/22/2015  M0.79 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

&&

PP
Local storm report, Oct 22, 10:42 AM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1042 AM MDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     SNOW             1 SSE WOLF CREEK PASS   37.47N 106.79W
10/22/2015  M20.0 INCH       MINERAL            CO   TRAINED SPOTTER

&&

PP
Local storm report, Oct 22, 11:12 AM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1112 AM MDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     SNOW             1 SE FLORISSANT         38.94N 105.28W
10/22/2015  M2.0 INCH        TELLER             CO   TRAINED SPOTTER

&&

PP
Local storm report, Oct 22, 11:50 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1150 AM MDT THU OCT 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     SNOW             1 SE FLORISSANT         38.94N 105.28W
10/22/2015  M2.0 INCH        TELLER             CO   TRAINED SPOTTER

1042 AM     SNOW             1 SSE WOLF CREEK PASS   37.47N 106.79W
10/22/2015  M20.0 INCH       MINERAL            CO   TRAINED SPOTTER

0917 AM     HEAVY RAIN       1 NE LA JUNTA           37.99N 103.53W
10/22/2015  M0.93 INCH       OTERO              CO   TRAINED SPOTTER

0916 AM     HEAVY RAIN       2 WNW COLORADO SPRINGS  38.85N 104.85W
10/22/2015  M0.83 INCH       EL PASO            CO   TRAINED SPOTTER

0838 AM     HEAVY RAIN       1 SSW RYE               37.91N 104.94W
10/22/2015  M0.99 INCH       PUEBLO             CO   TRAINED SPOTTER

0751 AM     HEAVY RAIN       7 ESE TEXAS CREEK       38.37N 105.46W
10/22/2015  M0.44 INCH       FREMONT            CO   TRAINED SPOTTER

0731 AM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.72W
10/22/2015  M1.08 INCH       PUEBLO             CO   TRAINED SPOTTER

0728 AM     HEAVY RAIN       2 S ALAMOSA             37.43N 105.87W
10/22/2015  M0.57 INCH       ALAMOSA            CO   ASOS

0717 AM     HEAVY RAIN       2 W RYE                 37.92N 104.96W
10/22/2015  M1.14 INCH       PUEBLO             CO   NWS EMPLOYEE

0657 AM     HEAVY RAIN       4 NNE COLORADO SPRINGS  38.88N 104.80W
10/22/2015  M0.45 INCH       EL PASO            CO   TRAINED SPOTTER

0635 AM     HEAVY RAIN       4 S CHERAW              38.05N 103.51W
10/22/2015  M0.74 INCH       OTERO              CO   ASOS

0633 AM     HEAVY RAIN       4 W LAMAR               38.07N 102.69W
10/22/2015  M0.94 INCH       PROWERS            CO   ASOS

0601 AM     HEAVY RAIN       4 SW CAMPO              37.06N 102.63W
10/22/2015  M1.45 INCH       BACA               CO   MESONET

            24 HR AMOUNT

0600 AM     HEAVY RAIN       5 ESE WETMORE           38.21N 105.00W
10/22/2015  M0.78 INCH       PUEBLO             CO   MESONET

            24 HR AMOUNT

0600 AM     HEAVY RAIN       1 S THATCHER            37.54N 104.03W
10/22/2015  M1.05 INCH       LAS ANIMAS         CO   MESONET

            24 HR AMOUNT

0559 AM     HEAVY RAIN       1 WNW COLORADO CITY     37.95N 104.87W
10/22/2015  M0.99 INCH       PUEBLO             CO   MESONET

            24 HR AMOUNT

0559 AM     HEAVY RAIN       2 NW SAN ISABEL         38.00N 105.06W
10/22/2015  M0.67 INCH       CUSTER             CO   MESONET

            24 HR AMOUNT

0558 AM     HEAVY RAIN       8 NW GARDNER            37.86N 105.28W
10/22/2015  M0.59 INCH       HUERFANO           CO   MESONET

            24 HR AMOUNT

0557 AM     HEAVY RAIN       6 ESE WESTON            37.09N 104.92W
10/22/2015  M1.04 INCH       LAS ANIMAS         CO   MESONET

            24 HR AMOUNT

0557 AM     HEAVY RAIN       3 SW SWISSVALE          38.44N 105.96W
10/22/2015  M1.05 INCH       FREMONT            CO   MESONET

            24 HR AMOUNT

0556 AM     HEAVY RAIN       9 W ORTIZ               37.02N 106.20W
10/22/2015  M0.71 INCH       CONEJOS            CO   MESONET

            24 HR AMOUNT

0555 AM     HEAVY RAIN       4 WSW BUENA VISTA       38.83N 106.21W
10/22/2015  M0.74 INCH       CHAFFEE            CO   MESONET

            24 HR AMOUNT

0554 AM     HEAVY RAIN       8 ENE LAMAR             38.11N 102.48W
10/22/2015  M0.82 INCH       PROWERS            CO   USGS

            24 HR AMOUNT

0553 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
10/22/2015  M1.82 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0553 AM     HEAVY RAIN       11 E THATCHER           37.55N 103.83W
10/22/2015  M1.83 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0552 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
10/22/2015  M1.65 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0552 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
10/22/2015  M2.22 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0551 AM     HEAVY RAIN       6 SE TYRONE             37.39N 104.13W
10/22/2015  M2.51 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0551 AM     HEAVY RAIN       14 SSW HIGBEE           37.59N 103.55W
10/22/2015  M1.00 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0550 AM     HEAVY RAIN       17 E THATCHER           37.52N 103.72W
10/22/2015  M0.93 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0550 AM     HEAVY RAIN       12 ESE THATCHER         37.49N 103.83W
10/22/2015  M0.99 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0549 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
10/22/2015  M1.23 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0549 AM     HEAVY RAIN       15 E MODEL              37.35N 103.96W
10/22/2015  M1.26 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0206 AM     HEAVY RAIN       3 ESE HOEHNE            37.26N 104.34W
10/22/2015  M1.53 INCH       LAS ANIMAS         CO   ASOS

1244 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
10/22/2015  M0.82 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1243 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
10/22/2015  M0.82 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1243 AM     HEAVY RAIN       11 E THATCHER           37.55N 103.83W
10/22/2015  M0.84 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1242 AM     HEAVY RAIN       6 SE TYRONE             37.39N 104.13W
10/22/2015  M1.85 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1242 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
10/22/2015  M1.25 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1241 AM     HEAVY RAIN       12 ESE THATCHER         37.49N 103.83W
10/22/2015  M0.60 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1241 AM     HEAVY RAIN       17 E THATCHER           37.52N 103.72W
10/22/2015  M0.53 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1240 AM     HEAVY RAIN       15 E MODEL              37.35N 103.96W
10/22/2015  M0.85 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

1240 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
10/22/2015  M0.79 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

&&

PP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 4:01 AM MDTFreeze WatchPUBAlamosa, Conejos, Costilla, Rio Grande, Saguache8 hr

Nearby

Freeze Warnings in Colorado, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.